Show simple item record

dc.contributorVirginia Tech. Engineering Science and Mechanics Departmenten_US
dc.contributor.authorNayfeh, Ali H.en_US
dc.date.accessioned2015-05-28T14:56:10Z
dc.date.available2015-05-28T14:56:10Z
dc.date.issued1974
dc.identifier.citationNayfeh, A. H. (1974). Sound waves in two-dimensional ducts with sinusoidal walls. Journal of the Acoustical Society of America, 56(3), 768-770. doi: 10.1121/1.1903324en_US
dc.identifier.issn0001-4966en_US
dc.identifier.urihttp://hdl.handle.net/10919/52731
dc.description.abstractThe method of multiple scales is used to analyze the wave propagation in two-dimensional hard-walled ducts with sinusoidal walls. For traveling waves,resonance occurs whenever the wall wavenumber is equal to the difference of the wave numbers of any two duct acoustic modes. The results show that neither of these resonating modes could occur without strongly generating the other.en_US
dc.description.sponsorshipLangley Research Center - Grant NGR 47-004-109en_US
dc.format.extent3 pagesen_US
dc.format.mimetypeapplication/pdfen_US
dc.language.isoen_USen_US
dc.publisherAcoustical Society of Americaen_US
dc.subjectAcoustic resonanceen_US
dc.subjectAcoustic analysisen_US
dc.subjectAcoustic wavesen_US
dc.subjectWave propagationen_US
dc.titleSound waves in two-dimensional ducts with sinusoidal wallsen_US
dc.typeArticleen_US
dc.identifier.urlhttp://scitation.aip.org/content/asa/journal/jasa/56/3/10.1121/1.1903324en_US
dc.date.accessed2015-05-12en_US
dc.title.serialJournal of the Acoustical Society of Americaen_US
dc.identifier.doihttps://doi.org/10.1121/1.1903324
dc.type.dcmitypeTexten_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record